# SDR ASMF200701008

- Difficulty date: January 31, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 33,348 hours, 26,432 cycles
- Engine: Pwa PW2040
- Engine time: 23,992 hours, 16,047 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 1A9031001
- Condition: Bent
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A BLADE WAS DETECTED DAMAGED DUE TO A FOD IN RT ENGINE.  3 BENDS WERE DETECTED AT 2 INCHES FROM BLADE LEADING EDGE TO MIDSPAN SHROUD, ONE OF 1.2500 INCH,  OTHER OF 1.1250 INCH AND THE LAST ONE OF .8750 INCH. (2) BLADES SETS OF FAN STAGE WERE REPLACED IAW MM 72-31-02 AND TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
